# SDR CALA2022071801785

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D5348008225300
- Part serial: NA
- Condition: Corroded
- Location: Dr 2r/ Str23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR CUTOUT FR 68 FORWARD FACE AND FASTENER HOLE A T STRG 23R HAS CORROSION. GENERATED BY V917055 ON HAECO LCQ NR 9 294582/40582 .098" MAXIMUM ALLOWED = .02". REMOVED = .035" W= .700" L=.500". 50% OF NOMINAL. INSTALLED REPAIR PART IAW SRM 53-41-12-300-001. 000FC FROM EMBODIMENT WITH SUB INSP @ 24000FC METHOD DVI. (FH NO PER FIGURE 001 & FIGURE 002 WITHIN W&L CRITERIA DEPTH LOWER THAN CAT B REPAIR WITH SRI 53-41-12-205-002 TABLE 001 INIT INSP @ 24 T RELEVANT) REMOVED CORROSION @ FR68 FWD FACE ABOVE STR23R IAW SRM 53-41-12- 283-001.  HFEC/ROTO TEST DEFECT FREE IAW NTM. NOMINAL THICKNESS AMENDMENT TO SOURCE DOCUMENT SRI TYPO SHOULD READ SRI 53-41-12-205-002. MECH: V914232 INSP: LC-61 OK TO CARRY PER SRI 53-41-12-205-002, REQUIRES INSPECTION AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 24000 F/C''S FROM REPAIR EMBODIMENT F/H''S NOT RELEVANT AND SUBSEQUENT INSPECTIONS EVERY 24000 F/C''S F/H''S NOT RELEVANT. REFERENCE TO SRI 53-41-12-205-001 SHOULD READ SRI REVIEWED 53-41-12-205-002 QC REVIEWED INIT: 24,000 FC FROM REPAIR EMBODIMENT INIT(-4832) WILL ITO TO RIR (-4833) RIR: EVERY 24,000 FC....LN/U253409 RECORDS UPDATE
